# SDR JJBA20230217013

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 40,778 hours, 27,443 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3622009015
- Part serial: 0426
- Condition: Inoperative
- Part time: 3,284 hours, 52 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PITCH TRIM MAIN INOPERATIVE EICAS MESSAGE BOTH CAPT AND FO SIDE INOPERATIVE. REMOVED AND REPLACED HORIZONTAL STABILIZER ACTUATOR. NO FURTHER DEFECTS NOTED AT THIS TIME.
